You don't discuss your disfigurement, but are you sure it serious enough to commit yourself to a life of celibacy at age 21? Are you sure this is not something therapy (or even cosmetic surgery if needed/possible) can help you overcome? That being said, a side-effect of many antidepressants is decreased libido (paxil and remeron are two antidepressants people are most likely experience decreased libido with). Speak to your doctor about your concerns. The two of you can decide if antidepressants are a good option and if other options would be more appropriate.
All the best..
You've asked a good question but put serious restrictions on what you want in an answer without a lot of information. What type of solution are you looking for?
Most ways to eliminate a sex drive are going to probably seriously impact your health. With the risk of being pedantic one persons horrible disfigurement really is another persons fetish.
Thank you for the suggestion, but I have already tried antidepressants, even doubling the dosage, and I saw no noticeable decrease in sex drive. As to the certainty of my "commitment to a life of celibacy." I did not choose it, it chose me.
Again, thank you. With regards to the type of solution I was looking for: I had read somewhere, and seen on television implications that there are drugs given to sex offenders that prevent them from having any sex drive (a simple reduction is not really what I'm looking for.) With regards to the potential health risks, I've been borderline suicidal for a couple of years now about this (hence the aforementioned antidepressants,) and I really don't care what a solution may or may not do to me, as long as it works (for the record castration does NOT work according to my research unless preformed BEFORE the onset of puberty, so I'm 10 years late there.... but if it did work I would have had the surgery performed years ago, that may give you an idea of the lengths to which I am willing to go to fix this.)
Well... you did not choose your disfigurement, but are choosing your response to it. You seem convinced that this is the right choice for you, and nobody is in a better position to make that assessment than you. So I will not comment on what you feel is the right decision for you at the moment. But I will say that it is best not to make major decisions during a state of depression.
The drug given to sexual offenders is called Depo-Provera. It is actually a birth-control drug that decreases the amount of testosterone in the body. Apparently the reduction in libido disappears when the drug is stopped, so you shouldn't have any permanent damage from it. You will have to speak with your doctor about the possibility of using this medication. But I can't imagine that your doctor will prescribe this for you without a complete psychological assessment.
I hope everything works out for you...
Thank you, mjbrown, for your understanding and advice. I will continue my research from here, and consult my doctor and psychiatrist as advised.
Why is plastic surgery not viable?
id try exercising or a really exciting sports. like flying, skydiving or maybe even getting a motorcycle. endorphins feel really good kind of like sex. personally i have all of the above more exciting than sex. give them a try
Hi, I think you have researched anything to curb your sex drive. I don;t have an answer for you, other than that it has to do with the amount of testosterone. Lowering the levels supposedly will deminish sexual urges.
In 2000 I lost a testicle due to a Staph infection. I had been experiencing ED but still have my sex drive. My testosterone levels were taken and found to be quite low. For muscle strenght and bone density I was put on testosterone injections.
I'm sorry that I don't have an answer for you, but I think that what I have told you is that intervention might not curb your sex drive.
Perhaps you could find different areas of your genitalia that could bring you satisfaction. Areas of the scrotum and the area in between of the scrotum and rectum have nerve endings that could give you pleasure.
What about using lots of lubrication to ensure that there is less friction? I can understand yor frustration as I have lived the last 2 years with a catheter due to urological problems. Sexual intercourse with my wife has be impossible. Masturbation is also out of the question as it irritates the penis and bladder rectum area. Although I know that this is temporary for me, I know that it is a lenghty situation. In order to get my condition repaired, I most likely have to have a catheter and colostomy for the next few years or so.
I sincerly hope that you may find a solution.
All the best Ron
I can understand that you don't want to go into details, but consulting with a doctor might be helpful.
May I suggest that you ask a top qualified urologist from somewhere like Mayo, Stanford....to assist you in making your decision. I do hope that whatever the problem is there would be some kind of surgery to help repair you to give you some kind of "normal" life. Sorry for lack of better wording. I feel your frustrations and hope that you have a great team of doctors to help you through this because you do need support on all levels.
Thank you for your suggestions and information. However, Depo-Provera is ungodly expensive in the dosages needed to have a noticeable effect on the sex drive. Do any of you know of any solutions chemical or otherwise that is cheaper?
I did have a serious reply, but you eventually do not want to hear it.
Answer A) is not nonsense - my husband (of 14 years) thought that no one would want him (physical disability)
Not only does he still have *it*, I still want *it*.
A sexual relationship - for a lot of people, not just women - has nothing to do with physical attributes, but mental and emotional ones, too. If I trust someone, can talk to them about anything and everything, can laugh with them, and value their opinions and respect them, then what he looks like means nothing. I am turned on by him (the total package) not just by him (his looks)
Sorry you think my answer is not serious or worth listening to.